# SDR 00FDEA00724

- Difficulty date: October 19, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 32,920 hours, 24,283 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 CABIN PRESSURE FAILED AFT T/O, SEL NR 2 CABIN PRESSURE AC FAILED TO PRESSURIZE.
